Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The range of traces on quantum Heisenberg manifolds

Author: Beatriz Abadie
Journal: Trans. Amer. Math. Soc. 352 (2000), 5767-5780
MSC (2000): Primary 46L80; Secondary 46L55
Published electronically: August 21, 2000
MathSciNet review: 1781278
Full-text PDF

Abstract | References | Similar Articles | Additional Information


We embed the quantum Heisenberg manifold $D_{\mu\nu}^{c}$ in a crossed product ${C}^*$-algebra. This enables us to show that all tracial states on $D_{\mu\nu}^{c}$ induce the same homomorphism on $K_0(D_{\mu\nu}^{c})$, whose range is the group $\mathbf{Z} +2\mu\mathbf{Z} + 2\nu\mathbf{Z}$.

References [Enhancements On Off] (What's this?)

  • [AB1] Abadie, B. ``Vector bundles'' over quantum Heisenberg manifolds. Algebraic Methods in Operator Theory, Birkhäuser, 1994, pp. 307-315. MR 95j:58006
  • [AB2] Abadie, B. Generalized fixed-point algebras of certain actions on crossed-products. Pacific Journal of Mathematics, Vol 171, No.1, (1995), pp. 1-21. MR 96m:46121
  • [AEE] Abadie, B.; Eilers, S.; Exel, R. Morita equivalence for crossed products by Hilbert $\textup{C}^*$-bimodules. Transactions of the American Mathematical Society, Vol. 350, No. 8, (1998), pp. 3043-3054. MR 98k:46109
  • [AE] Abadie, B.; Exel, R. Hilbert $\textup{C}^*$-bimodules over commutative $\textup{C}^*$-algebras and an isomorphism condition for quantum Heisenberg manifolds. Reviews in Mathematical Physics, Vol. 9, No 4 (1997) 411-423. MR 98d:46060
  • [CU] Cuntz, J. K-theory for certain C*-algebras II. Journal of Operator Theory, 5 (1981) 101-108. MR 84k:46053
  • [PA1] Packer, J. C*-algebras generated by projective representations of the discrete Heisenberg group. Journal of Operator Theory, 18 (1987), 41-66. MR 89h:46079
  • [PA2] Packer, J. Strong Morita equivalence for Heisenberg C*-algebras and the positive cones of their $K_{0}$-groups. Canadian Journal of Mathematics, Vol XL, No. 4 (1988), 833-864. MR 89k:46085
  • [PD] Pedersen, G. C*-algebras and their automorphism groups. Academic Press, London/New York/San Francisco (1979). MR 81e:46037
  • [PM] Pimsner, M. Ranges of traces on $K_0$ of reduced crossed products by free groups. "Operator algebras and their connections with topology and ergodic theory" Lecture Notes in Mathematics, No 1132, Springer (1985), pp. 374-408. MR 87j:46131
  • [PV] Pimsner, M. ; Voiculescu, D. Embedding the irrational rotation C*-algebra into an AF algebra. Journal of Operator Theory, 4 (1980), 201-210. MR 82d:46086
  • [RF1] Rieffel, M. C*-algebras associated with irrational rotations. Pacific Journal of Mathematics Vol. 93, 2, (1981), 415-429. MR 83b:46087
  • [RF2] Rieffel, M. The cancellation theorem for projective modules over irrational rotation C*-algebras. Proc. London Math. Soc. (3) 47 (1983), 285-302. MR 85g:46085
  • [RF3] Rieffel, M. Deformation quantization of Heisenberg manifolds. Commun. Math. Phys. 122 (1989), 531-562. MR 90e:46060
  • [RF4] Rieffel, M. Proper actions of groups on C*-algebras. Mappings of operator algebras, Proc. Japan-US joint seminar, Birkhäuser (1990), pp. 141-182. MR 92i:46079
  • [TO] Tomiyama, J. Invitation to C*-algebras and topological dynamics. World Scientific Advanced Series in Dynamical Systems, Vol. 3, World Sci. Publ., Singapore, 1987. MR 90a:46177

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 46L80, 46L55

Retrieve articles in all journals with MSC (2000): 46L80, 46L55

Additional Information

Beatriz Abadie
Affiliation: Centro de Matemáticas, Facultad de Ciencias, Iguá 4225, CP 11 400, Montevideo, Uruguay

Received by editor(s): December 2, 1996
Published electronically: August 21, 2000
Additional Notes: Partially supported by Conicyt (Proyecto 2002), Uruguay. Part of the material in this work was contained in the author’s Ph.D. dissertation submitted to the University of California at Berkeley in May 1992.
Article copyright: © Copyright 2000 American Mathematical Society